# SDR 99ZZZX2540

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33PG
- Make and model: Gulstm 500S
- Aircraft serial: 17325
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR WAS RAISED, ON THE NEXT GEAR EXTENSION, THE VALVE MALFUNCTIONED AND GEAR DID NOT EXTEND.  REFERENCE ACCIDENT NR NYC99LA139.  PART S/N 12-6-84-407-14A 3126-1.
